Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor - Getting off it? nosfer

Posted by Dr. Bob on August 20, 2003, at 19:22:12

In reply to Effexor - Getting off it?, posted by nosfer on August 20, 2003, at 1:08:02

> I had been taking Effexor at 37.5 mg's for one week and then I was bumped up to 75 mg's and stayed on that for a month. 75 worked well and I slowly began to notice that I was feeling better but the side effects; decreased libido and appetite, persistent foggy head and mental and physical fatigue, became more than just a nuisance, so I tapered down by reverting back to 37.5 mg's for one week. Presently, I've been off effexor for two weeks and the side effects have not only sustained, but progressed to create a constant dysphoria and feeling of sedation. I'm almost positive my present state is due to the discontinuation of the drug. I've heard that my symptoms are not uncommon with people trying to quit effexor. I've also heard that a minimal dose of prozac helps to alleviate these symptoms. I'm a little hesitant and skeptical of using a drug to rid the effects of another drug because how am I to know I won't have an adverse reaction to Prozac. I'd like to know what other options I have instead of becoming the victim of what could be a domino-effect-like pattern. I understand that finding the right anti-depressant is a trial and error process, but I'd rather feel just moderately depressed instead of depressed mixed with perpetual sedation. Also, how long do these discontinuation symptoms last?
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[252595]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:252595
URL: http://www.dr-bob.org/babble/20030818/msgs/252595.html